# SDR CALA2015121494894

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 57,098 hours, 23,064 cycles
- Engine: Iae V2522A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO DF453 RT, FWD DOOR SLIDE ELECTRICAL CONNECTOR IS DAMAGED ON RAFT SIDE OF CONNECTOR.  PINS ARE PULLED OUT OF CONNECTOR.  REPLACED DOOR 1R SLIDE IAW AMM 25-62-44.
